Jump to content

Lily49: Zoloft withdrawal


Lily49

Recommended Posts

I was prescribed Zoloft 200mg about 20 years ago for depression.  I have spent most of the last 12 months tapering off, using the liquid form for the last 4 months.  I completely stopped taking Zoloft about 4 weeks ago.   I feel as though I am going through a slow breakdown ( I had similar symptoms during a breakdown I had nearly 40 years ago following the death of my mother.    Are there any older women out there who have suffered a lifetime of Complex PTSD and have come out the other side.  Over the last 4 weeks I have deteriorated a great deal and cannot function at all.

 

 

 

 

Edited by Altostrata
fixed formatting
Link to comment
  • Moderator Emeritus

Hi Lily, 

 

Welcome to SA. Tapering down 200mg in a year was way too quick. You are going through withdrawals from your fast taper. The recommendation for tapering is no more than 10% a month. 

 

What date did you take the last dose? What was the last dose you were on, and how long were you on it?

 

What symptoms do you have now?  Are you sleeping okay?

 

Are you taking any other medications? If you are, what doses are you on, and what time of the day do you take them?

 

I’m really sorry you’re suffering with withdrawals, please let us know how you’re doing, and answer the above questions. Thank you.

 

Sending hugs🤗

Been on APs, benzos, ADs and opiates, for chronic pain. Had Akathisia in the past that made me suicidal. Still on Seroquel. 2019:➡️ March10=7.25mg ✔️ April17=7.0✔️ June5=6.75✔️ July14=6.50✔️ Aug28=6.25✔️ Oct10=6.20  ✔️ Oct21=6.0✔️ Dec16=5.80 ✔️ 2020➡️ Jan 21=5.60 ✔️ April2=5.40 ✔️ May29=5.20 ✔️ Aug14= 5.0 ✔️Sep29=4.80✔️2021➡️ Jan31=4.60 mg✔️ April24=4.40mg✔️Jul17=4.30mg ✔️ Aug 28=4.20 ✔️ Oct 11=4.15✔️Nov1=4.10 ✔️ Nov21= 4.05✔️ Dec13= 4mg ✔️2022 ➡️ Jan8=3.95✔️ Jan31=3.90✔️ March2=3.85 ✔️ April4=3.80 ✔️ June16=3.75✔️ July26=3.70✔️ Sep2=3.65✔️ Oct21=3.60 ✔️ Dec8=3.55✔️2023➡️ Jan 26=3.50✔️ March 17=3.45✔️ June12=3.40✔️ July30=3.35✔️ Sep14=3.30✔️ Oct31=3.25✔️This is NOT medical advice.Consult your doctor.

Link to comment

Thanks Carmie, This is my 6th or 7th attempt.  I never have any problems at all untill I get to about 75mg.   So took about 8 months to get to nil.  Last dose 4 weeks ago but there have been other serious issues going on as well.   About 2 weeks ago I was contacted on FB by people I knew as a child and teenager and I was sent a photo of my 3rd year High School Class.  I didn't recognise myself or almost any one else at first as I have DID and some amnesia from childhoid trauma.  I cried for days and quickly cut conract.   Then another huge trigger hit me a week ago.  I am dealing with lots of  anger, feeling dizzy, nauseous, sweating, super sensitive and suicidal.  Not sure what us caysing what.  I am in my late 60s but heaps if the wrong type if therapy has just retraumatised me.

 

Link to comment
  • Altostrata changed the title to Lily49 Zoloft withdrawal
  • Administrator

Welcome, Lily.

 

12 hours ago, Lily49 said:

I didn't recognise myself or almost any one else at first as I have DID and some amnesia from childhoid trauma.

 

I doubt I would recognize anyone from high school. I'm about your age.

 

12 hours ago, Lily49 said:

I am dealing with lots of  anger, feeling dizzy, nauseous, sweating, super sensitive and suicidal.

 

Dizzy, nauseaus, sweating, etc. are fairly typical withdrawal symptoms. When did these start? Do they come in waves?

 

Since you went off Zoloft 4 weeks ago, have you been feeling progressively worse?

 

If yes, you may wish to reinstate 0 .5mg Zoloft liquid. This may be enough to stop your symptoms. You'd stabilize and taper off by tiny amounts later. See

 

What is withdrawal syndrome?
 
About reinstating and stabilizing to reduce withdrawal symptoms 

 

Have you made any changes in your Valium and Xanax schedule? Why are you taking the 2 benzos together? How long have you been taking them? Please note that "depression" can be a side effect of benzos.

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment
  • ChessieCat changed the title to Lily49: Zoloft withdrawal

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy